RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2019, Volume 25, Number 2, Pages 30–41 (Mi timm1621)  

On the approximation of the Hilbert transform

R. A. Alievab, Ch. A. Gadjievac

a Baku State University
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku
c Baku Engineering University

Abstract: The article is devoted to the approximation of the Hilbert transform $(Hu)(t)=\displaystyle\frac{1}{\pi } \int _{R}\displaystyle\frac{u(\tau )}{t-\tau } d\tau $ of functions $u\in L_{2} (R)$ by operators of the form $(H_{\delta}u)(t)=\displaystyle\frac{1}{\pi}\sum_{k=-\infty}^{\infty}\displaystyle \frac{u(t+(k+1/2)\delta)}{-k-1/2}$,  $\delta >0$. The main results are the following statements.
$\bf{Theorem 1.}$  For any $\delta >0$ the operators $H_{\delta } $ are bounded in the space $L_{p} (R)$, $1<p<\infty $, and
$$\| H_{\delta } \| _{L_{p} (R)\to L_{p} (R)} \le \| \tilde{h}\| _{l_{p} \to l_{p} },$$
where $\tilde{h}$ is the modified discrete Hilbert transform defined by the equality 

$$ \widetilde{h}(b)=\{(\widetilde{h}(b))_{n}\}_{n\in \mathbb Z},\quad  (\widetilde{h}(b))_{n}=\sum_{m\in \mathbb Z}\frac{b_{m}}{n-m-1/2},\quad n\in \mathbb Z,\quad b=\{b_{n}\}_{n\in \mathbb Z} \in l_{1}. $$

$\bf {Theorem 2.}$  For any $\delta >0$ and $u\in L_{p} (R)$, $1<p<\infty$, the following inequality holds:
$$H_{\delta } (H_{\delta } u)(t)=-u(t).$$

$\bf {Theorem 3.}$  For any $\delta >0$ the sequence of operators $\{H_{\delta/n}\}_{n\in \mathbb N}$  strongly converges to the operator $H$ in $L_{2} (R)$; i.e., the following inequality holds for any $u\in L_{2} (R)$:
$$ \lim\limits_{n\to \infty}\|H_{\delta/n} u-Hu\|_{L_{2}(R)}=0. $$


Keywords: Hilbert transform, singular integral, approximation, discrete Hilbert transform.

DOI: https://doi.org/10.21538/0134-4889-2019-25-2-30-41

Full text: PDF file (230 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.518.85+519.651
MSC: 44A15, 42A50, 41A35, 65D30
Received: 08.04.2019

Citation: R. A. Aliev, Ch. A. Gadjieva, “On the approximation of the Hilbert transform”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 2, 2019, 30–41

Citation in format AMSBIB
\Bibitem{AliGad19}
\by R.~A.~Aliev, Ch.~A.~Gadjieva
\paper On the approximation of the Hilbert transform
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 2
\pages 30--41
\mathnet{http://mi.mathnet.ru/timm1621}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-2-30-41}
\elib{http://elibrary.ru/item.asp?id=38071597}


Linking options:
  • http://mi.mathnet.ru/eng/timm1621
  • http://mi.mathnet.ru/eng/timm/v25/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:32
    References:10
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019